Title: Parameter estimation of multiple item response profiles model
Authors: Cho, S.-J. ×
Partchev, Ivailo
De Boeck, Paul #
Issue Date: 2012
Publisher: J. Wright & Sons
Series Title: British Journal of Mathematical and Statistical Psychology vol:65 pages:438-466
ISSN: 0007-1102
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Quantitative Psychology and Individual Differences
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science